MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. VESSEL SEALER 8 MM; SYSTEM, SURGICAL, COMPUTER CONTROLLED INSTRUMENT

INTUITIVE SURGICAL, INC. VESSEL SEALER 8 MM; SYSTEM, SURGICAL, COMPUTER CONTROLLED INSTRUMENT
Catalog Number 480322
Health Effect - Clinical Code No Information (3190)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
While doing a robotic right hemicolectomy for a mass in the distal ileocecal valve with xi robot, the vessel sealer jaws would not open and another product had to be utilized.

Brand Name
VESSEL SEALER 8 MM
Common Device Name
SYSTEM, SURGICAL, COMPUTER CONTROLLED INSTRUMENT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
sunnyvale CA 94086
MDR Report Key8436352
Report NumberMW5085021
Device Sequence Number14009994
Product Code NAY
UDI-Device Identifier00886874112748
UDI-Public00886874112748
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number480322
Device Lot NumberM11180914
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight76